# SDR AMTA200600635

- Difficulty date: November 4, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Engine: Cfmint CFM563C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: ACC462F2038M
- Condition: Unserviceable
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT FUEL FILTER BYPASS LIGHT COME ON AT TAKEOFF.  REMOVED AND REPLACED NR 2 ENGINE FUEL FILTER IAW MM 71-00-46 AND 73-11-02.  OPERATIONAL CHECK NORMAL.  (K)
